Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DRmcarthur

What Would You Do?

Recommended Posts

Hi all, I have recently (Oct 6th) completed 7 months @ 80 mg/day (172 mg/kg cumulative). In my last ~ 2 weeks (I was clear) I started to get small red "fleshy" bumps (no white-head). These bumps have come and gone but their presence has persisted until now, where I am now starting to get (small) white heads and many of the blackheads on the sides of my nose are returning.

My question is as follows, I have at least 2 months worth of extra pills (pharmacy screw up) however my "derm" is a total POS and i'm in the process of trying to find another. If you were in my shoes, would you take the extra meds, maybe on a low dose?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×